# SDR HEEA077208

- Difficulty date: November 7, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 87J0386
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WON'T STAY ENGAGED AT CROSS START.
